# SDR 2007FA0001068

- Difficulty date: November 11, 2007
- Submitted: December 7, 2007
- Operation: General aviation
- Aircraft: N400MV
- Make and model: Beech 400A
- Aircraft serial: RK286
- Engine: Pwa JT15D5
- System (JASC): 2730 · Elevator Control System
- Part: Bonding Jumper
- Part number: MS250836BB5
- Condition: Frayed
- Location: Elevator
- Part time: 1,596 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT REPORT OF HORIZONTAL STABILIZER ANTI-ICE SYSTEM FAIL INDICATION.  NOTED ELEVATOR HORN HEAT SYSTEM RESISTANCE READINGS ERRATIC WHEN ELEVATORS MOVED.  FOUND ELEVATOR BONDING JUMPERS FRAYED AND CORRODED.  REPLACED ELEVATOR BONDING JUMPERS, ELEVATOR HORN HEATER RESISTANCE READINGS NOW WITHIN SERVICE LIMITS.  HORIZONTAL STABILIZER ANTI-ICE SYSTEM TESTS IAW MM 30-12-00 NORMAL, NO FAULTS INDICATED.  RECOMMEND TECH/INSP NOTE CONDITION OF ELEVATOR BONDING JUMPERS CLOSELY DURING SCHEDULED INSPECTIONS AND REPLACE JUMPERS WHEN DETERIORATION EVIDENT.  (K)
